MAUDE Adverse Event Report: AESCULAP AG AS COLUMBUS REV F TIB.OFFSET CEMENT.T1; KNEE ENDOPROSTHETICS

AESCULAP AG AS COLUMBUS REV F TIB.OFFSET CEMENT.T1; KNEE ENDOPROSTHETICS
Model Number NR071Z
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
It was reported to aesculap inc.That a columbus rev f tib.Offset cement.T1 (part # nr071z-as) was implanted during a procedure performed on (b)(6) 2021.According to the complainant, during the cementing process of the tibia tray and stem, the cement worked its way into the tibia baseplate.The cement entered the tibia tray at the junction of the inferior side of tibia tray.The cement obstructed the threaded screw hole for the tibial insert screw.Reportedly, the surgeon spent extra time removing the hardened cement from the small screw hole before the screw was able to be placed.However, the surgeon was able to clear the cement and insert the screw.The complaint device was not returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.Although requested, additional information has not been made available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative

Brand Name
AS COLUMBUS REV F TIB.OFFSET CEMENT.T1
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12605085
Report Number9610612-2021-00652
Device Sequence Number2673834
Product Code JWH
UDI-Device Identifier04046963175948
UDI-Public4046963175948
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K083772
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Model NumberNR071Z
Device Catalogue NumberNR071Z
Device Lot Number52629268
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;